Macrobid and urine color

Common Questions and Answers about Macrobid and urine color

macrobid

I returned to my Physician for another urinalyisis he found protien and blood in my urine. I am still on the Macrobid, but I am now experiencing body aches/spasms and facial swelling with lower back pain and abdominal swelling. I am only into my presription about 3 days out of a couse of 7. I plan to call my DR. with these new complaints.
just yesterday night i was so scared because i had to go pee about every 30 - 60 minutes and it's hella weird. like i go pee and then it's only very little and when i start out peeing it doesn't hurt but then later on it hurts alot. i almost teared up. and the peeing kept me up the whole entire night.
Im now 10 weeks and have had so much off and on cramping and pulling... I spotted for 3 days this last week and was totally freaking out. AND I have no morning sickness. But everything has been great with the baby. I like you just had a m/c (in Sept) so I have been super worried this pregnancy. The only thing I can tell you is that if your worried call your doctor. Your still so early so your not going to see much on an ultrasound anyway.
there is a medication called pyridium that numbs the bladder and makes the urges subside the pain is gone while on the medication but it will turn your urine dark orange and may also do the same to your stool but color change goes away after stoping the medication also if antibiotics do not work after the medication is gone then ask about macrobid which is specifically for the bladder or for cibro which is a broad spectrum antibiotic (if you are not alrady on a broad spectrum) just in case the i
I have been treated recently with macrobid for a bladder infection and took a single dose of More Milk Plus. My urine is a dark color too, and I have no rashes, bumps or dry skin, but very, very itchy! Please help.
All my tests came back negative, urine and vag. smear. just a bit of cocci in the bladder which the nurse prac. said is nothing. The test was done just post antibiotics. Anything found may be the reason I am still suffering. She tells me I need hormone treatment. I say no........I am post menopausal 6 years now. Done, caput, fine'. Harmones for the bladder function?? She said my choice not to use hormone therapy is a choice to suffer.
i used an HPT today, and forgot that i had taken UTI medicine which turns the urine red or a weird color. i got a faint line on the HPT and wondered if it might be a reaction to the coloring or something in the meds. it was called AZO standard, what i used.
They took me off macrobid and the frequency came back. I went back to the doctor, they did another urinalysis and again found red blood cells, but as the original urinalysis culture came back negative, they told me to go home and drink water. I went to a different family practitioner, the urine culture was again negative, (although red blood cells were again present) but my outer labia, when examined, was red and inflamed.
They took me off macrobid and the frequency came back. I went back to the doctor, they did another urinalysis and again found red blood cells, but as the original urinalysis culture came back negative, they told me to go home and drink water. I went to a different family practitioner, the urine culture was again negative, (although red blood cells were again present) but my outer labia, when examined, was red and inflamed.
the discharge in it was a yellowish/almost light brown color...I put on a new one and I'm gonna wait a little while and check it every hour and see what happens...but should I be concerened? That was a lot of liquid, and I know it wasn't pee I can tell when I pee...or when I leak pee.
The doctor said that he did not see an infection but this could have been due to the macrobid taken 7 hrs earlier.he said not to worry and follow up with their Urology department in two weeks if I had any other problems.Translation to me he did not care !Could the macrobid have cleard up the infection in the urine test that soon ? No further blood for two days but I do feel a tinge of burning.What should I do ?Not worry ?I am currently on Phenazopyrid and Ciprofloxacn.
I have all those symptoms and more, and have microscopic blood in urine, but no bacteria, so it's not an infection, but could be many different things, just make sure you do get in w/a doctor, maybe even try a reg. physician first to get in sooner and rule out infection or get meds for it! In the mean time you could take uristat or azo to relieve some pain, that's all they've told me to do for now! Good luck!
They found a bacteria in my urine and I went home with macrobid. Today is Saturday and I am still having bladder infection Feelings. Is this normal? Am I just swollen and inflamed? I'm really worried that it has gone on this long.
defication and urination became so unbearable i had to do both in the shower(ugh, what nasty, still painful process that was) My urine was thick and orange like orange juice(dont know if had become severily dehydrated or what, and my discharge kept changing from water like to thick yellow/brown like. I couldnt wear jeans or underwhere because of the pain. the tonly time i felt good was laingin the fetile position in bed.
I was diagnosed with really bad kidney and urinary tract infections and when the urine was sent out to a lab it was discovered there was strep B in it. I took a week of Cirpo and then it came back so I took a week of Bactrim and it still came back so low i am on levaquin. What would cause this strep to be in my urine and cause infections that don't go away?
I was trying to write it off as the toilet paper, etc! But then I became more and more worried, and began to research it and that's when I came across this website. After reading everything I decided to go see my OBGYN. He of course tested me for Herpes, and even though I had read everything that you have all been through, and knowing that none of your tests had come back positive, I was still nervous. He also tested me for a yeast infection.
Ok - so what I did was I thought - if it is bacterial ie as a result of hairs etc and maybe a drop of urine etc causing growth of bacteria, I decided to use a little sitz bath wash with warm water with some detol in it. Did this and then put some antibactial powder on it. It went itchy like crazy! Then I put some antifungal cream and it went away completely.
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers